# SDR 2005FA0000742

- Difficulty date: February 2, 2005
- Submitted: May 18, 2005
- Operation: General aviation
- Aircraft: N65045
- Make and model: Cessna 172P
- Aircraft serial: 17275674
- Engine: Lyc O320*
- System (JASC): 3710 · Vacuum Distribution System
- Part: Pump
- Part number: ADV211CC
- Part serial: 2110014403
- Condition: Overheated
- Location: Engine
- Part time: 287 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: M
- Precautionary procedure: K

## Discrepancy

REMOVED VACUUM PUMP DUE TO OVERHEAT CONDITION, BACK OF PUMP WAS DISCOLORED, THE TACH CABLE THAT RUNS ABOUT 1 INCH AWAY FROM THE VACUUM PUMP WAS MELTED ABOUT 4 INCHES.  THIS IS THE SECOND PUMP IN THE FLEET WITH THIS TYPE OF FAILURE, BOTH PUPS HAD LESS THAN 300 HOURS SINCE NEW.
